# SDR AWXA960436

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2081 - DURING ROUTINE MAINTENANCE CHECK, FOUND CENTER AISLE EMERGENCY LIGHT SIGN INOPERATIVE AT ROW 2.  REPLACED CARTRIDGE ASSEMBLY.  OPS CHECK GOOD.  (X)
